| Model Number |
15 |
| Medical Device Problem Code |
Failure to Deliver Energy (1211)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/02/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Physio-control evaluated the customers device and was unable to duplicate the reported issue.Physio replaced the main keypad assembly as a precaution.Proper device operation was observed through functional and performance testing.The device was returned to the customer for use.The cause of the reported issue could not be determined.
Event or Problem Description
The customer contacted physio-control to report that their device was used during a cath lab procedure, had ecg, and electrodes attached to the patient.When trying to shock the patient the customer stated "advisory" mode populated on the device and would not go away.Customer then had to retrieve another device to perform therapy delivery.This issue is patient related; however the customer confirmed the device use did not contribute to a serious injury or death.